# SDR 371PA0041

- Difficulty date: March 26, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 34,735 hours, 26,235 cycles
- System (JASC): 2210 · Autopilot System
- Part: Transfer Valve
- Part number: 75130
- Condition: Inoperative
- Location: Yaw Damper
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YAW DAMPER INOPERATIVE.  RELEASED ON MEL.  03/29/2004:  REPLACED RUDDER POWER CONTROL UNIT TRANSFER VALVE PER MM 22-12-21.  OPS CHECKS GOOD.
